Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Supercuspidal representations and the theta correspondence. II. $ {\rm SL}(2)$ and the anisotropic $ {\rm O}(3)$

Author: David Manderscheid
Journal: Trans. Amer. Math. Soc. 336 (1993), 805-816
MSC: Primary 22E50; Secondary 11F70
MathSciNet review: 1099354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A parametrization is given of the local theta correspondence attached to the reductive dual pair $ ({\text{SL}}_2(F),\;{\text{O}}(F))$ where $ F$ is a nonarchimedean local field of odd residual characteristic and $ {\text{O}}$ is the orthogonal group of a ternary quadratic form which is anisotropic over $ F$. The parametrization is in terms of inducing data. Various lattice models of the oscillator representation are used.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 11F70

Retrieve articles in all journals with MSC: 22E50, 11F70

Additional Information

PII: S 0002-9947(1993)1099354-6
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia